1921
Volume 54, Issue 2
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

Abstract

A 51-year-old man who was treated with quinine and doxycycline for malaria acquired in West Africa developed hiccups soon after his first dose of antimalarial therapy. Endoscopic examination performed when his hiccups became intractable showed an esophageal erosion and ulcer most likely due to doxycycline. The patient's symptoms resolved on treatment with omeprazole and sucralfate.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1996.54.203
1996-02-01
2017-11-23
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1996.54.203
Loading

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error